MAUDE Adverse Event Report: Abbott Ireland Diagnostics Division ARCHITECT STAT Myoglobin; MYOGLOBIN, ANTIGEN, ANTISERUM, CONTROL

Abbott Ireland Diagnostics Division ARCHITECT STAT Myoglobin; MYOGLOBIN, ANTIGEN, ANTISERUM, CONTROL
Catalog Number 02K43-20
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely depressed architect myoglobin results for four samples.The following data was provided: sample 1 initial architect myoglobin result 12 ng/ml, retest 40 ng/ml, sample 2 initial architect myoglobin result 9.2 ng/ml, retest 31.4 ng/ml, sample 3 initial architect myoglobin result 91 ng/ml, retest 412.1 ng/ml, sample 4 initial architect myoglobin result 70 ng/ml, retest 336.6 ng/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.

Brand Name
ARCHITECT STAT Myoglobin
Common Device Name
MYOGLOBIN, ANTIGEN, ANTISERUM, CONTROL
Manufacturer (Section D)
Abbott Ireland Diagnostics Division
finisklin business park
sligo F91VY 44
EI  F91VY44
Manufacturer (Section G)
Abbott Ireland Diagnostics Division
finisklin business park
sligo F91VY 44
EI   F91VY44
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
+49()6122582960
MDR Report Key50803312
Report Number3008344661-2026-00143
Device Sequence Number16089199
Product Code DDR
UDI-Device Identifier00380740003296
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K042924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02K43-20
Device Lot Number42532UN25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02,(b)(6)
Patient SexUnknown